News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Cardiology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Cardiology Answers List

Forum Name: Cardiology Symptoms

Question: Head pain, dizziness, tightness in chest


 FOFFIE - Sat Dec 25, 2004 9:01 am

I had a sudden onset of severe headpain/dizziness/diahrrea on Oct 1st at 11pm at night. These symptoms lasted severely for 8 weeks (I was in bed for this time) until the continuous head pain/dizziness broke mysteriously, afterwhich, I started to feel tightness in my chest. I was unable to work until I could go at least 6 hours without headpain. Now, after being up and about during the day for about 6 hours, I get the head pain. Most of the time I have the tightness in my chest and I get increasingly fatigued as the hours of the day pass. I am at my best right when I wake up. As the hours pass, the chest pain increases, the head pain appears and I get increasingly exhausted by the hour. The only thing that stops the symptoms is going to sleep. Im assuming the rest/sleep refreshes my body. The only problem is, I cannot sleep every day at 2pm or go to sleep in the middle of say, Christmas festivities. In addition, all of the symptoms get significantly worse during my "period " (is it hormone related??) and during periods of stomach distress (diahrrea - is it the fact that food/nutrients are leaving my body quickly/suddenly). Is it soething to do with the nervous system? or sugar? hormones? Can someone help me figure out what this is? I thought it would be sugar related (lack of) but even eating doesnt help (only slight improvement and then the symptoms reappear right away. I want to be normal again - I want to wake up feel good and stay feeling good until 10pm at night. Please help. Thank you. Jill foffie@aol.com
 Dr. Yasser Mokhtar - Sun Dec 26, 2004 9:18 pm

User avatar Dear Jill,

Eight weeks with diarrhea is a long time, how many pounds did you lose? i assume that you were admitted to the hospital for a complete work-up, what was the diagnosis that you were given? Did you have fever with these headaches and with the diarrhea?

It looks that all of the neurological tests to rule out an intracranial process were done and they came back negative so this is a relief.

i am not sure what could have caused all of these symptoms together namely diarrhea (eventhought sometimes it comes with constipation) and headaches except may be for one infectious disease which is typhoid fever but as its name entitles it has to have fever as an integral part of its symptomatology.

What you are suffering from now, i think, is a recuperation period which is most probably going to be as long as your disease period if not longer. i think you will have to be more patient and hopefully everything is going to be fine.

Waiting for your update.

Thank you very much for using our website http://doctorslounge.com and i hope that this information helped.

Yasser Mokhtar, M.D.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here